Panadol Night Pain tablets are useful when pains keep you awake. They are useful and effective in the relief of headaches and migraines, body pain, backache, rheumatic and muscle pain, tooth and menstrual pain.
Panadol Night Pain contains Paracetamol 500mg and Diphenhydramine HCL 25mg.
Adults and children over 12 years of age should take 2 tablets 20 minutes before going to bed.
Not recommended for children under the age of 12 years. You should carefully read all product packaging and labels prior to use.